The Open UniversitySkip to content

Flowability of plane homeomorphisms

O'Farrell, Anthony; Le Roux, Frédéric; Roginskaya, Maria and Short, Ian (2012). Flowability of plane homeomorphisms. Annales de l'Institut Fourier, 62(2) pp. 619–639.

Full text available as:
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (235Kb)
DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


We describe necessary and sufficient conditions for a fixed point free planar homeomorphism that preserves the standard Reeb foliation to embed in a planar flow that leaves the foliation invariant.

Item Type: Journal Article
Copyright Holders: 2012 The Authors
ISSN: 1777-5310
Extra Information: This version has a few known minor errors, which are corrected in the version to be published.
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 30462
Depositing User: Ian Short
Date Deposited: 09 Feb 2012 11:09
Last Modified: 25 Feb 2016 13:52
Share this page:


Scopus Citations

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340